# SDR R61A201311031113

- Difficulty date: November 3, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 17,200 hours, 13,567 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17085809401
- Condition: Corroded
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  WASTE DISPOSAL ACCESS PANEL HAS EVIDENCE OF CORROSION.  MX RT & RT HINGE ASSY ON WASTE DISPOSAL ACCESS PANEL IAW SRM 51-41-02.
